# SDR JJBA20210809040

- Difficulty date: August 9, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 45,007 hours, 28,070 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, AT FR 65, FRAME UPPER Z SECTION CORRODED AT ANCHOR NUT LOCATIONS RF1, FR65 ON FRAME UPPER Z AT ANCHOR NUT LOCATION, FRAME BLENDED OUT OF LIMIT. RF1, FR65 REPAIRED
